# SDR 07FDEA01493

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 29,920 hours, 8,012 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION IN AIR CONDITIONING COMPARTMENT, C39-C44, P37-50 RT.  REPAIR PERFORMED BY BLEND OUT IAW EA 6-5315-101310 AND RAS/045255/008/2006 ISSUE "A".
